MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of dart detachment.
 
Event or Problem Description
It was reported that during a female mid-urethral sling procedure using an obtryx ii system - halo device, the association was detached from the sling.It was noted that upon opening the device, the association loop was not present.Another obtryx sling was used to successfully complete the procedure.No further patient complications were reported.
 
Additional Manufacturer Narrative
Correction block b5: there were no patient complications reported.Block h6: imdrf device code a0501 captures the reportable event of dart detachment.Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the returned device did not identify any damage to the delivery devices or the mesh.Visual inspection also revealed both association loops were present; however, one association loop was detached from the dilator leg.Based on the information available and the laboratory analysis the reported allegation of the association loop detaching, was confirmed.It is likely that procedural conditions, such as user handling technique prior to use, resulted in excessive force and/or manipulation on the loop causing it to detach from the dilator leg.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that during a female mid-urethral sling procedure using an obtryx ii system - halo device, the association was detached from the sling.It was noted that upon opening the device, the association loop was not present.Another obtryx sling was used to successfully complete the procedure.No patient complications were reported.

Brand Name
OBTRYX II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19354927
Report Number2124215-2024-30537
Device Sequence Number20758959
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public08714729837565
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068505110
Device Catalogue Number850-511
Device Lot Number0032639442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale